MAUDE Adverse Event Report: COOK INC COOK AIRWAY EXCHANGE CATHETER; LRC CHANGER, TUBE, ENDOTRACHEAL

COOK INC COOK AIRWAY EXCHANGE CATHETER; LRC CHANGER, TUBE, ENDOTRACHEAL
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
Distributor reported that there was a piece of an unidentified particle inside the primary package of a cook airway exchange catheter.The event was noted during incoming product inspection.There was no patient contact, accordingly there are no adverse patient consequences.The device is available for evaluation.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the drawings, device history record, documentation, instructions for use (ifu), manufacturing instructions, specifications, trends, quality control and inspection of photographs of the actual device was conducted during the investigation.Photographs of the device that is the subject of this report were provided by the customer.Examination of the supplied photographs shows unidentified foreign matter within the packaging of the device.A document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.It should be noted there were no other reported complaints for this lot number.Based on the information provided, examination of the supplied photographic images and the results of our investigation, the event is related to a manufacturing deficiency.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
COOK AIRWAY EXCHANGE CATHETER
Common Device Name
LRC CHANGER, TUBE, ENDOTRACHEAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6727877
Report Number1820334-2017-01760
Device Sequence Number881673
Product Code LRC
UDI-Device Identifier00827002058804
UDI-Public(01)00827002058804(17)200314(10)7748069
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberC-CAE-19.0-83
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1